EconPapers    
Economics at your fingertips  
 

Common Fixed Point Theorems of the Asymptotic Sequences in Ordered Cone Metric Spaces

Chi-Ming Chen

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We introduce the notions of the asymptotic 𝒮ℳ𝒦‐sequence with respect to the stronger Meir‐Keeler cone‐type mapping ξ : int(P)∪{θ}→[0,1) and the asymptotic 𝒲ℳ𝒦‐sequence with respect to the weaker Meir‐Keeler cone‐type mapping ϕ : int(P)∪{θ} → int(P)∪{θ} and prove some common fixed point theorems for these two asymptotic sequences in cone metric spaces with regular cone P. Our results generalize some recent results.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/127521

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:127521

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:127521